FullText URL Adv_Math_305_144.pdf
Author Hashimoto, Mitsuyasu| Symondsb, Peter|
Keywords Frobenius direct image Hilbert–Kunz multiplicity F-signature Frobenius limit
Note This is an Accepted Manuscript of an article published by Elsevier
Published Date 2017-01-10
Publication Title Advances in Mathematics
Volume volume305
Publisher Elsevier
Start Page 144
End Page 164
ISSN 0001-8708
NCID AA00513055
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
Copyright Holders https://creativecommons.org/licenses/by-nc-nd/4.0/deed.ja
File Version author
DOI 10.1016/j.aim.2016.09.020
Web of Sience KeyUT 000406169200003
Related Url isVersionOf https://doi.org/10.1016/j.aim.2016.09.020